# SDR SWIA2020072751468

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Bent
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SEAT SIDE TRACK TRIM RETAINER FWD OF FS379.00 IS BENT (MARKED   (C-CHECK) RO 7/23/2020     R/H SIDE SEAT TRACK TRIM RETAINER FWD OF FS379  FOUND TO BE OUT OF LIMITS REF CRJ SRM SEE CONTINUATION CARD FOR DETAILS
